# SDR SWAA060474

- Difficulty date: February 8, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 66,174 hours, 62,175 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Bs 374-380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE STRINGER CORRODED BETWEEN BS374 TO BS380, STR 28L.  REPAIRED STRINGER IAW SRM.
